# SDR WX0A2025080432524

- Difficulty date: July 31, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N252NV
- Make and model: Airbus A320-214
- Aircraft serial: 7868
- Aircraft time: 19,767 hours, 9,717 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Installed
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) (DISCREPANCY NOTED DURING AIRCRAFT HEAVY MX VISIT) DURING THE PREDOCKING PROCEDURE, AFTER THE DOORS BUSTLES REMOVAL, THE MECHANIC FOUND AT L1 & L2 DOORS THE LOCKING PIN PREVIOUSLY INSTALLED IN THE ESCAPE SLIDE INFLATE CYLINDER / REMOVED AND REPLACED PINS TO INSTALL IN STORAGE POUCH ON SLIDE"
